Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$C(K,A)$ and $C(K,H^{\infty })$ have
the Dunford-Pettis property


Authors: Manuel D. Contreras and Santiago Díaz
Journal: Proc. Amer. Math. Soc. 124 (1996), 3413-3416
MSC (1991): Primary 46E15, 46E40; Secondary 46B03, 46B25
DOI: https://doi.org/10.1090/S0002-9939-96-03436-3
MathSciNet review: 1340380
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Denote by $X$ either the disc algebra $A$, or the space $H^{\infty }$ of bounded analytic functions on the disc, or any of their even duals. Then $C(K,X)$ has the Dunford-Pettis property.


References [Enhancements On Off] (What's this?)

  • 1. J. Bourgain, On the Dunford-Pettis property, Proc. Amer. Math. Soc. 81 (1981), 265--272. MR 83g:46038
  • 2. ------, New Banach space properties of the disc algebra and $H^{\infty }$, Acta Math. 152 (1984), 1--48. MR 85j:46091
  • 3. J. Chaumat, Une généralisation d'un théorème de Dunford-Pettis, Université de Paris XI, Orsay, U.E.R. Mathématique no. 85, 1974.
  • 4. C.-H. Chu and B. Iochum, The Dunford-Pettis property in $C^{*}$-algebras, Studia Math. 97 (1990), 59--64. MR 92b:46091
  • 5. J. Diestel, A survey of results related to the Dunford-Pettis property, Contemporary Math., vol. 2, Proc. of the Conf. on Integration, Topology and Geometry in Linear Spaces, Amer. Math. Soc., Providence, RI, 1980, pp. 15--60. MR 82i:46023
  • 6. J. Diestel and J. Uhl, Vector Measures, Math. Surveys, vol. 15, Amer. Math. Soc., Providence, RI, 1977. MR 56:12216
  • 7. N. Dinculeanu, Vector Measures, Pergamon Press, New York, 1967. MR 34:6011
  • 8. G. Emmanuele, Remarks on weak compactness of operators defined on certain injective tensor products, Proc. Amer. Math. Soc. 116 (1992), 473--476. MR 92m:46109; MR 93f:47022
  • 9. J. Lindenstrauss and H. P. Rosenthal, The ${\mathcal {L}}_{p}$-spaces, Israel J. Math. 7 (1969), 325--349. MR 42:5012
  • 10. J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces, Lecture Notes in Mathematics, vol. 338, Springer-Verlag, Berlin-Heidelberg-New York, 1973. MR 54:3344
  • 11. A. Pe{\l}czy\'{n}ski, Banach spaces of analytic functions and absolutely summing operators, CBMS, Regional Conference Series, no. 30, Amer. Math. Soc., Providence, RI, 1977. MR 58:23526
  • 12. E. Saab and P. Saab, On stability problems of some properties in Banach spaces, K. Jarosz (Ed.), Lecture Notes in Pure and Appl. Math., vol. 136, Marcel Decker, 1992, pp. 367--394. MR 92m:46021
  • 13. M. Talagrand, La propriété de Dunford-Pettis dans $C(K,E)$ et $L_{1}(E)$, Israel J. Math. 44 (1983), 317--321. MR 84j:46065
  • 14. P. Wojtaszczyk, Banach Spaces for Analysts, Cambridge Studies in Advanced Mathematics, vol. 25, Cambridge University Press, Cambridge, 1991. MR 93d:46001

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46E15, 46E40, 46B03, 46B25

Retrieve articles in all journals with MSC (1991): 46E15, 46E40, 46B03, 46B25


Additional Information

Manuel D. Contreras
Affiliation: E. S. Ingenieros Industriales, Avda. Reina Mercedes s/n, 41012-Sevilla, Spain
Email: contreras@cica.es

Santiago Díaz
Affiliation: E. S. Ingenieros Industriales, Avda. Reina Mercedes s/n, 41012-Sevilla, Spain
Email: madrigal@cica.es

DOI: https://doi.org/10.1090/S0002-9939-96-03436-3
Keywords: Dunford-Pettis property, disc algebra, bounded analytic functions
Received by editor(s): January 6, 1995
Received by editor(s) in revised form: May 9, 1995
Additional Notes: This research has been partially supported by La Consejería de Educación y Ciencia de la Junta de Andalucía
Communicated by: Theodore W. Gamelin
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society